| Model Number |
G22170 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
Before using this product for procedure, the side hole of this product pigtail was kink ¿stent kinked/ bent'.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: 1 x zso-7-9 of lot # c1648025 was returned to cirl for evaluation open in its original packaging.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on 17th of january 2020.The returned device lab findings and observations can be referred through the attached files.A kink was observed at the 2nd and 5th porthole on the tapered end.A perforation was also noted on the 2nd porthole.A 0.035-inch wire guide did not pass the kink.Image review: n/a document review including ifu review: prior to distribution zso-7-9 devices are subjected to a visual inspection and functional checks to ensure device integrity.A review of the manufacturing records for zso-7-9 of lot number c1648025 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1648025.It should be noted that the instructions for use (ifu0045-7) states the following: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use.¿ ¿care must be exercised when straightening the pigtail curls in order to avoid kinking or breaking the stent.¿ root cause review: a definitive root cause could be attributed to the use of a non-recommended wire guide with the device.It may be noted the device label indicates a 0.035¿ wire guide for use with this device and all simulated use testing to date has been completed using a 0.035¿ wire guide.As the smaller diameter 0.025¿ wire guide occupies less space in the lumen of the pigtail stent it is likely that the extent of the curvature of the pigtail will be greater when a 0.025¿ wire guide is used.As per additional information received a 0.025" wire guide was used.Summary: complaint is confirmed as the failure was verified in the laboratory.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.